60 And Accutane

5 Replies Updated



Conversation Starter

SteveT Says:


I am a 60 year old male who has had acne for 40 years. Eventually, after many years, my doctor sent me to a dermatologist. She prescribed 60mg a day and, after 6 weeks, I feel like a zombie! Aches, pains - I feel my age. Anyone else out there who takes this at my age?



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
oli girl Says:

I would stop Accutane! You do understand that Accutane is a Chemo drug....If you delt with Acne for 40yrs then I would suggest you find others ways that are safer. There are teens and young people like me who now have joints and bones of that of a 60yr old due to this poison. What have you tried in the last 40yrs for your acne?

REPLYSHAREREPORT
Was this helpful?      1  
2
linda1023 Says:

I am a 52 year old women who has been on accutane for 1 month. I had severe acne and severe oily skin since I was 13 years old. I am thrilled so far with the results with accutane. I am having a few minor breakouts but not that bad. The oil and large pores have disapeared! Even the oily hair I have had all my life has dried up. I'm happy so far.

REPLYSHAREREPORT
Was this helpful?      0  
3
Verwon Says:

I've read posts by enough people that have had serious problems from this medication that I can honestly say I wouldn't recommend it to anyone, especially a senior citizen that can be much more sensitive to the side effects and complications of any drug.

Learn more Accutane details here.

As oli girl posted, there are young teens that have taken it and developed very severe issues, so if you're going to use it, please be very careful and report any unusual side effects to your doctor immediately.

Are there any other questions or comments?

REPLYSHAREREPORT
Was this helpful?      1  
4
Linda1023 Says:

I tried everything possible for acne for the past 40 years. Accutane was the best thing I have ever done. I have been off it for 3 months now and my face looks great. No acne. Slight oil. I feel great about myself and that is all that matters to me!!!!!

REPLYSHAREREPORT
Was this helpful?      0  
5
Nettles Says:
via mobile

Re: linda1023 (# 2)

Hi Linda, I'm afraid that's not the only thing that will dry up and unfortunately menopause is about to smack you in the face as well. Sorry but nobody will tell you this stuff until it happens to you. Come off it, it's not worth all the stuff you're going to go through in the years ahead.

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

Accutane and Infertility
I took accutane almost 14 years ago as a teenager. I am now a 32 year old woman who has just been diagnosed with inferti... 631 replies
Accutane and seizures
I took roaccutane in 1996 and again in 1997. Each time was for around 6 months. I had a 6 minute tonic clonic seizure in... 26 replies
accutane and birth defects
I am wondering if there are any women who have completed their suggested doses of Accutane and had children later. Have ... 10 replies
accutane and brain damage
I took accutane in 2004 at 63 years of age. I immediatetly started having problems with triglycerides, eyes, diziness, b... 2 replies
Accutane and Fatigue
Has anybody found any resolve for fatigue induced by accutane? It's been years since I've been off, and I'm ... 2 replies
accutane and gout flair ups, high purine levels
Son now 35 yrs. took accutane as a teenager. When he was in his late 20's he developed gout. His purine levels were ... 2 replies
Accutane and Stomach Problems
I am 19 years old and was on accutane for 6 months last year, and now am facing some stomach issues. About 2 months afte... 1 reply
accutane and tattoos
I am only two weeks into accutane (absorica) only on 20 mg. I am thinking of getting a tattoo within the next couple of ... 1 reply
Accutane and trimethoprim
Can I take accutane 10 and trimethoprim at the same time..?. ## Hi sonia, Based on my research there are no drug interac... 1 reply
Accutane and severe "autoimmune" illness
Hi, I took 2 courses of Accutane, several months each, years ago. I had to interrupt the second one because Accutane cau...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 16 January 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA